# SDR DALA2017083106488

- Difficulty date: August 26, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 116,271 hours, 16,923 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNING RUBBER SMELL BY ROWS 17 AND 18 BOTH LEFT AND RIGHT SIDE OF AIRCRAFT.  SMELL DISSIPATED IN APPROXIMATELY 15 MINUTES. CHECK ROWS 15-19 FOUND BAD OUTLET POWER AND OUTLET REPLACED. SYSTEM OPERATION IS NORMAL
